×

Splitting schemes for the Ocean dynamics equations. (English. Russian original) Zbl 1304.86002

Mosc. Univ. Math. Bull. 64, No. 1, 29-33 (2009); translation from Vest. Mosk. Univ. Mat. Mekh. 64, No. 1, 28-33 (2009).
Summary: A splitting scheme in physical processes is proposed for a system of large-scale ocean dynamics equations. The convergence to an exact solution is proved for this scheme.

MSC:

86A05 Hydrology, hydrography, oceanography
86-08 Computational methods for problems pertaining to geophysics
35Q35 PDEs in connection with fluid mechanics
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
76M25 Other numerical methods (fluid mechanics) (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. I. Marchuk, Splitting Methods (Nauka, Moscow, 1988) [in Russian].
[2] A. A. Samarskii and P. N. Vabishchevich, Additive Schemes for Problems of Mathematical Physics (Nauka, Moscow, 2001) [in Russian]. · Zbl 1094.65082
[3] A. Prohl, Projection and Quasi-Compressibility Methods for Solving the Incompressible Navier-Stokes Equations (B.G. Teubner, Stuttgart, 1997).
[4] R. Rannacher, ”On Chorin’s Projection Method for the Incompressible Navier-Stokes Equations,” in Navier-Stokes Equations II – Theory and Numerical Methods, Lect. Notes Math. Vol. 1530 (Springer, Berlin, 1992), pp. 167–183. · Zbl 0769.76053
[5] G. I. Marchuk and A. S. Sarkisyan, Mathematical Modeling of the Ocean Circulation (Nauka, Moscow, 1988) [in Russian]. · Zbl 0712.76006
[6] O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type (Nauka, Moscow, 1967; Amer. Math. Soc., Providence, RI, 1968).
[7] R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis (North-Holland, Amsterdam, New York, Oxford, 1979; Mir, Moscow, 1981).
[8] G. Kobelkov, ”Existence of a Solution ”in the Large” for the 3D Large-Scale Ocean Dynamics Equations,” C. r. Acad. sci. Paris. Ser. 1. 343. 283 (2006). · Zbl 1102.35003
[9] M. A. Olshanskii, ”On the Stokes Problem with Model Boundary Conditions,” Matem. Sborn. 188(4), 127 (1997) [Sbornik: Math. 188 (4), 603 (1997)].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.